# SDR MASA20210719285

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N942
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA6903111121
- Condition: Corroded
- Location: Bs 677-830 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTION [ FS= 677 TO FS= 830, 9RBL ] AND SECTION OF SEAT RAIL WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801-A11
